MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Aortic dissection (4870); Back pain (4895)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id {evfxplus-23}; product lot/serial number (b)(6); product type: {0195-heartvalves}; implant date (b)(6) 2025; explant date {n/a} select patient information cannot be included in the regulatory report due to regional privacy regulations.  medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that following the implant of a transcatheter aortic valve, while recovering, the patient reported back pain.Subsequently, a computed tomography (ct) scan was performed, revealing a dissection in the ascending aorta.Surgical intervention was performed to address the dissection.Approximately 1 week later, the patient was re-evaluated, and it was observed that the patient's respiratory condition had worsened, and they were subsequently re-intubated.Approximately 1 week later, the patient died due to an unspecified infection.
 
Additional Manufacturer Narrative
Updated: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received indicating that the cause of the worsening respiratory condition was unknown; however, there was no causal relationship to the valve.The cause of death was sepsis.Per the physician, the valve did not cause or contribute to the patient's death.Per the physician, the dissection did not cause or contribute to the patient's death.
 
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that following the implant of a transcatheter aortic valve, while recovering, the patient reported back pain.Subsequently, a computed tomography (ct) scan was performed, revealing a dissection in the ascending aorta.Surgical intervention was performed to address the dissection.Approximately 1 week later, the patient was re-evaluated, and it was observed that the patient's respiratory condition had worsened, and they were subsequently re-intubated.Approximately 1 week later, the patient died due to an unspecified infection.Additional information was received indicating that the cause of the worsening respiratory condition was unknown; however, there was no causal relationship to the valve.The cause of death was sepsis.Per the physician, the valve did not cause or contribute to the patient¿s death.Per the physician, the dissection did not cause or contribute to the patient¿s death.Additional information was received that clarified surgical intervention was not performed.Additional information was received that prior to the implant procedure of the transcatheter valve, the patient's blood pressure was load.Following the procedure, the patient's blood pressure was controlled with antihypertensive medication.It was clarified that patient was placed under observation for the dissection, and there was no treatment/intervention.
 
Additional Manufacturer Narrative
Updated: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that following the implant of a transcatheter aortic valve, while recovering, the patient reported back pain.Subsequently, a computed tomography (ct) scan was performed, revealing a dissection in the ascending aorta.Surgical intervention was performed to address the dissection.Approximately 1 week later, the patient was re-evaluated, and it was observed that the patient's respiratory condition had worsened, and they were subsequently re-intubated.Approximately 1 week later, the patient died due to an unspecified infection.Additional information was received indicating that the cause of the worsening respiratory condition was unknown; however, there was no causal relationship to the valve.The cause of death was sepsis.Per the physician, the valve did not cause or contribute to the patient¿s death.Per the physician, the dissection did not cause or contribute to the patient¿s death.Additional information was received that clarified surgical intervention was not performed.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23964543
Report Number9612164-2026-00052
Device Sequence Number4888090
Product Code NPT
UDI-Device Identifier00763000365677
UDI-Public(01)00763000365677(17)270130(10)0012648577
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0012648577
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer01/06/2026
02/03/2026
03/04/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/29/2026
03/02/2026
03/11/2026
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown